# SDR CA140604003

- Difficulty date: June 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,104 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Housing
- Part number: 350A35110205
- Condition: Corroded
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEEP PITTING CORROSION IN A VERY SMALL LOCAL AREA. NO OTHER CORROSION ON THE COMPONENT.  SUSPECT FOREIGN OBJECT IMPREGNATED INTO MATERIAL OR DEFECTIVE CASTING. DAMAGE IS WELL BEYOND LIMITS.
